# SDR DALA13028213753

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT AFT ZEE SHIELD HAS CORROSION BS 847-867, RBL 22. CPCP NR 53-260.  MX REPLACED CORRODED ZEE SHIELD IAW DWG NR 146A0081 AND DWG 146A8127.
